?

Log in

No account? Create an account

Femme Health

Pill has made me bleed for longer?

Women's health issues

heart icon

Pill has made me bleed for longer?

Previous Entry Share Next Entry
Hey everyone, I have a question!
I was prescribed the microgynon pill to delay my period as I'm going away this Thursday for two weeks and can't really be on.
Unfortunately, I think she told me the wrong thing! I have only have about a 21 day gap between each period which meant that I would come on halfway through. The doctor said to start taking the pill the first day of my period before I go which was the 6th June. So I did that, but I have now been on my period non stop since then! It was very brown/black at the beginning - which is unusual for me - and on recommendation from a friend, I stopped taking the pill last friday. Now my period seems to have gone back to "normal mode" so is now red. I've resigned myself to the fact that I'm going to have to be on at the beginning of the trip, but will my period last as long as it would normally? Or i have managed to freakishly mutate my cylce?
Please help!
  • Hello
    how are you?
    My name is Mercy,
    I saw your profile today and became interested in you, and I also like to know you the more, and I want you to send an email to my email address so I can Send you my picture for you to know whom I am. Here is my email address (Mercy4loveeu@yahoo.co.uk) I think we can move from here!

    I like to make friends from all over the world to share and exchange ideas of mutual benefit and to establish good relationship.I am very honest person.

    (Remember the distance or color does not matter but love matters a lot in life) ,I will be happy to read from you as soon as you receive this message I have something important to share with you.I speak good English

    I am waiting for your mail to my email address above.
    Yours Forever Mercy.
Powered by LiveJournal.com